DOI QR코드

DOI QR Code

STRUCTURE OF IDEMPOTENTS IN RINGS WITHOUT IDENTITY

  • Kim, Nam Kyun ;
  • Lee, Yang ;
  • Seo, Yeonsook
  • Received : 2013.11.02
  • Published : 2014.07.01

Abstract

We study the structure of idempotents in polynomial rings, power series rings, concentrating in the case of rings without identity. In the procedure we introduce right Insertion-of-Idempotents-Property (simply, right IIP) and right Idempotent-Reversible (simply, right IR) as generalizations of Abelian rings. It is proved that these two ring properties pass to power series rings and polynomial rings. It is also shown that ${\pi}$-regular rings are strongly ${\pi}$-regular when they are right IIP or right IR. Next the noncommutative right IR rings, right IIP rings, and Abelian rings of minimal order are completely determined up to isomorphism. These results lead to methods to construct such kinds of noncommutative rings appropriate for the situations occurred naturally in studying standard ring theoretic properties.

Keywords

idempotent;right IIP ring;right IR ring;Abelian ring

References

  1. E. H. Feller, Properties of primary noncommutative rings, Trans. Amer. Math. Soc. 89 (1958), 79-91. https://doi.org/10.1090/S0002-9947-1958-0098763-0
  2. L. Xu and W. Xue, Structure of minimal non-commutative zero-insertive rings, Math. J. Okayama Univ. 40 (1998), 69-76.
  3. P. M. Cohn, Reversible rings, Bull. London Math. Soc. 31 (1999), no. 6, 641-648. https://doi.org/10.1112/S0024609399006116
  4. F. Dischinger, Sur les anneaux fortement ${\pi}$-reguliers, C. R. Acad. Sci. Paris Ser. A-B 283 (1976), no. 8, 571-573.
  5. K. E. Eldridge, Orders for finite noncommutative rings with unity, Amer. Math. Monthly 75 (1968), no. 5, 512-514. https://doi.org/10.2307/2314716
  6. D. B. Erickson, Orders for finite noncommutative rings, Amer. Math. Monthly 73 (1966), 376-377. https://doi.org/10.2307/2315402
  7. C. Huh, H. K. Kim, N. K. Kim, and Y. Lee, Basic examples and extensions of symmetric rings, J. Pure Appl. Algebra 202 (2005), no. 1-3, 154-167. https://doi.org/10.1016/j.jpaa.2005.01.009
  8. C. Huh, H. K. Kim, and Y. Lee, p.p. rings and generalized p.p. rings, J. Pure Appl. Algebra 167 (2002), no. 1, 37-52. https://doi.org/10.1016/S0022-4049(01)00149-9
  9. N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. https://doi.org/10.1006/jabr.1999.8017
  10. N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), no. 1-3, 207-223. https://doi.org/10.1016/S0022-4049(03)00109-9
  11. R. L. Kruse and D. T. Price, Nilpotent Rings, Gordon and Breach, New York, London, Paris, 1969.
  12. J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, Waltham, 1966.
  13. J. Lambek, On the representation of modules by sheaves of factor modules, Canad. Math. Bull. 14 (1971), 359-368. https://doi.org/10.4153/CMB-1971-065-1
  14. G. Marks, Reversible and symmetric rings, J. Pure Appl. Algebra 174 (2002), no. 3, 311-318. https://doi.org/10.1016/S0022-4049(02)00070-1
  15. L. Motais de Narbonne, Anneaux semi-commutatifs et uniseriels anneaux dont les ideaux principaux sont idempotents, In: Proceedings of the 106th National Congress of Learned Societies (Perpignan, 1981), 71-73, Bib. Nat., Paris 1982.
  16. G. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring, Trans. Amer. Math. Soc. 184 (1973), 43-60. https://doi.org/10.1090/S0002-9947-1973-0338058-9
  17. W. Xue, Structure of minimal noncommutative duo rings and minimal strongly bounded nonduo rings, Comm. Algebra 20 (1992), no. 9, 2777-2788. https://doi.org/10.1080/00927879208824488
  18. H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363-368. https://doi.org/10.1017/S0004972700042052
  19. D. D. Anderson and V. Camillo, Semigroups and rings whose zero products commute, Comm. Algebra 27 (1999), no. 6, 2847-2852. https://doi.org/10.1080/00927879908826596
  20. F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Springer-Verlag, New York, 1992.
  21. G. Azumaya, Strongly ${\pi}$-regular rings, J. Fac. Sci. Hokkaido Univ. Ser. I. 13 (1954), 34-39.
  22. H. E. Bell, A commutativity study for periodic rings, Pacific J. Math. 70 (1977), no. 1, 29-36. https://doi.org/10.2140/pjm.1977.70.29

Cited by

  1. Ring properties related to symmetric rings vol.24, pp.07, 2014, https://doi.org/10.1142/S0218196714500428
  2. On a property of polynomial rings over reversible rings pp.1532-4125, 2018, https://doi.org/10.1080/00927872.2018.1498865
  3. Matrix Rings over Reflexive Rings vol.25, pp.03, 2018, https://doi.org/10.1142/S1005386718000317
  4. Structure of insertion property by powers vol.28, pp.03, 2018, https://doi.org/10.1142/S0218196718500236

Acknowledgement

Supported by : Pusan National University